# SDR TWAA9912802

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9406W
- Make and model: Doug DC-9-83
- Aircraft serial: 53126
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CABIN EGRESS LIGHTS WERE INOPERATIVE ROWS 2 TO 5, AND DIM FROM ROWS 12 THRU 27.  REPLACED THE LAMPS, (P/N 7732), AT ROWS 1 THRU 5, AND REPLACED THE MID CABIN BATTERIES, (P/N 408822-101), FOR THE DIM LIGHTS.  CHECK-C 1-18-99.
